2 doctors weighed in:
Is it possible that high dhea levels be causing me to retain water and gain weight?
2 doctors weighed in

Dr. Robert Kwok
Pediatrics
1 doctor agrees
In brief: Maybe yes
Women or girls with elevated dhea levels may have a hormonal problem that causes symptoms such as weight gain, increased body hair, acne, irregular periods, etc.
.. A visit to the doctor for an evaluation and blood tests can tell if the hormones are out of balance.

In brief: Maybe yes
Women or girls with elevated dhea levels may have a hormonal problem that causes symptoms such as weight gain, increased body hair, acne, irregular periods, etc.
.. A visit to the doctor for an evaluation and blood tests can tell if the hormones are out of balance.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors